Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Diabetic and had stroke. Having lower abdominal pain, taking medication including insulin. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Lower abdominal pain. Ache to strong. About 2" below navel. Cannot tell whether it is bladder or intestinal. I am a vietnam veteran. Have type 2 diabetes & have had a stroke. Am 66 years old & am taking numerous medications, including insulin.
Should I go to the Long Beach VA emergncy room?
How will this read on my bank statement? And the amount?
Posted Tue, 25 Jun 2013 in Abdominal Pain
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query.

I would like to know something more from your side, so that I answer your query properly.

>Exact duration of pain, when it is started? Intermittent or constant?
> Any other problems like nausea, difficulty in urination etc ?
>Change in bowel habits?
> Fever?
>Shifting of pain, means pain migrates from one place to another?

Please write back with following details, will revert soon.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor